MAUDE Adverse Event Report: STRYKER INSTRUMENTS-KALAMAZOO VBT1315-AVAMAX BALLOON¿13G 15MM; VERTEBROPLASTY BONE CEMENT

STRYKER INSTRUMENTS-KALAMAZOO VBT1315-AVAMAX BALLOON¿13G 15MM; VERTEBROPLASTY BONE CEMENT
Catalog Number 1021315000
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Death (1802)
Date of Event 09/05/2018
Type of Reportable Event Death
Additional Manufacturer Narrative
Discarded.
 
Event or Problem Description
It was reported by the sales rep that the kyphoplasty procedure was completed successfully but that two days later, the patient passed away.

Brand Name
VBT1315-AVAMAX BALLOON¿13G 15MM
Common Device Name
VERTEBROPLASTY BONE CEMENT
Manufacturer (Section D)
STRYKER INSTRUMENTS-KALAMAZOO
4100 east milham avenue
kalamazoo MI 49001
MDR Report Key7951484
Report Number0001811755-2018-01733
Device Sequence Number1499277
Product Code NDN
UDI-Device Identifier07613327374469
UDI-Public07613327374469
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K162062
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 10/10/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number1021315000
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/11/2018
Initial Report FDA Received Date10/10/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
(B)(4)
Outcome Attributed to Adverse Event Death;